Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1998 / Article

Open Access

Volume 3 |Article ID 784675 | https://doi.org/10.1155/S1024123X97000641

M. Markakis, D. E. Panayotounakos, "Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results", Mathematical Problems in Engineering, vol. 3, Article ID 784675, 21 pages, 1998. https://doi.org/10.1155/S1024123X97000641

Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results

Received07 Mar 1996

Abstract

In Ref. [6] the authors constructed analytical solutions including one arbitrary function for the problem of nonlinear, unsteady, supersonic flow analysis concerning slender bodies of revolution due to small amplitude oscillations. An application describing a flow past a right circular cone was presented and the constructed solutions were given in the form of infinite series through a set of convenient boundary and initial conditions in accordance with the physical problem. In the present paper we develop an appropriate convergence analysis concerning the before mentioned series solutions for the specific geometry of a rigid right circular cone. We succeed in estimating the limiting values of the series producing velocity and acceleration resultants of the problem under consideration. Several graphics for the velocity and acceleration flow fields are presented. We must underline here that the proposed convergence technique is unique and can be applied to any other geometry of the considered body of revolution.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads302
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.